Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2014

Some results on a cross-section in the tensor bundle

Aydın Gezer, Murat Altunbas

Hacettepe Journal of Mathematics and Statistics Cilt 43 · Sayı 3 · ss. 391–397 · 01.06.2014

Özet

The present paper is devoted to some results concerning with the complete lifts of an almost complex structure and a connection in a manifold to its (0, q)-tensor bundle along the corresponding cross-section.

Atıf için künye

Gezer, A., & Altunbas, M. (2014). Some results on a cross-section in the tensor bundle. Hacettepe Journal of Mathematics and Statistics, 43(3), 391–397.

BibTeX
@article{gezer2014-73700,
  author = {Gezer, Aydın and Altunbas, Murat},
  title = {Some results on a cross-section in the tensor bundle},
  journal = {Hacettepe Journal of Mathematics and Statistics},
  year = {2014},
  volume = {43},
  number = {3},
  pages = {391--397},
  issn = {1303-5010},
  url = {https://akademik.atauni.edu.tr/yayinlar/73700-some-results-on-a-cross-section-in-the-tensor-bundle}
}